# SDR USAABB01024

- Difficulty date: May 7, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND AFT AISLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
